# SDR YENA2025081200822

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10032
- Aircraft time: 17,478 hours, 4,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1770, GYE-JFK. FUMES SIMILAR TO PINE NEEDLES NOTICED BY F1 AND F2 ON FINAL DESCENT INTO JFK; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10 CABIN ODOR. PERFORMED VISUAL INSPECTION OF APU FOR EVIDENCE OF OIL LEAKS AND SEEPAGE, RAN PACKS TO VERIFY ODOR, NO ODOR DETECTED PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. A/C IS OK FOR SVC. NO EVIDENCE OF OIL LEAKS FROM APU.
